Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Finally good news!!!
May 4, 2005

Hi All,

I have written before to express problems I have had with side effects and finally after my third change to a new regimen my side effects are near nothing, I always had a big problem with getting a bad rash but with this current regimen of Lexiva/Truvada I did still get the rash but it was about 90% less severe then with Reyataz or Sustiva. That is about the only side effect I had and its been almost a month on the regimen. I just got results and my viral load has gone from 281,000.00 to 68!!!!! My CD4 percentage has gone up from 28% to 36% and my t-cells are very good at 861.

I just wanted to express this all to you who are also having problems with side effects it took almost six months to find the right combination that works for me so hang in there and thanks to this site and the medical staff for the valuable information they provide.

Take Care

Response from Dr. Young

Thanks for your post and sharing your positive story.

I think that the key message here is that there are a number of potential first-line treatment regimens. Finding the right one sometimes takes some time, but ultimately (and usually) a well tolerated one can be found.

You're another example of a patient who is tolerating a first-line protease inhibitor-- a changing landscape of treatment approaches, indeed.

Thanks again, stay in touch and let us know how you're doing from time to time. BY



Previous
Results fluctuations
Next
Fouth Year And Still Healthy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement